×

zbMATH — the first resource for mathematics

Une propriété asymptotique des puissances symboliques d’un idéal. Application à la théorie de l’intersection sur les surfaces normales. (French) Zbl 0469.14015

MSC:
14H20 Singularities of curves, local rings
14E15 Global theory and resolution of singularities (algebro-geometric aspects)
14J17 Singularities of surfaces or higher-dimensional varieties
14B07 Deformations of singularities
13H15 Multiplicity theory and related topics
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M. ARTIN, On isolated rational singularities of surfaces, Amer. J. of Maths., 88, (1966), 129-136. · Zbl 0142.18602
[2] J. GIRAUD, Improvement of grauert-Riemenschneider’s theorem for a normal surface, à paraître. · Zbl 0488.32013
[3] A. GROTHENDIECK, E.g.a. iii, Pub. Math. IHES, n° 11 (1961).
[4] R. HARTSHORNE, Algebraic geometry, 1977, Springer-Verlag. · Zbl 0367.14001
[5] J. LIPMAN, Rational singularities... Pub. Math. IHES, n° 36 (1969). · Zbl 0181.48903
[6] D. MUMFORD, The topology of normal singularities of an algebraic surface and a criterion for simplicity, Pub. Math. IHES, n° 9 (1961). · Zbl 0108.16801
[7] C. P. RAMANUJAM, Remarks on the Kodaira vanishing theorem, Journal of the Indian Math. Soc., 36 (1972), 41-51. · Zbl 0276.32018
[8] REEVE, A note on fractional intersection multiplicities, Rend. Circolo Mat. Palermo, 1 (1958). · Zbl 0086.14302
[9] P. SAMUEL, Multiplicités de certaines composantes singulières, III. J. Math., 3 (1959). · Zbl 0096.35801
[10] ZARISKI-SAMUEL, Algèbre commutative. (vol. I, II), Van Nostrand, Princeton (1958, 1960).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.